Remote Access Transactions of the American Mathematical Society Series B
Gold Open Access

Transactions of the American Mathematical Society Series B

ISSN 2330-0000

Contents of Volume 4

All articles in this issue are openly accessible.

Strong classification of purely infinite Cuntz-Krieger algebras
Toke Meier Carlsen, Gunnar Restorff and Efren Ruiz.
Trans. Amer. Math. Soc. Ser. B 4 (2017), 1-30
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3624419
Finite-time blow-up in a degenerate chemotaxis system with flux limitation
Nicola Bellomo and Michael Winkler.
Trans. Amer. Math. Soc. Ser. B 4 (2017), 31-67
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3664719
Fixed points in convex cones
Nicolas Monod.
Trans. Amer. Math. Soc. Ser. B 4 (2017), 68-93
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3672898
Born-Jordan pseudodifferential operators with symbols in the Shubin classes
Elena Cordero, Maurice de Gosson and Fabio Nicola.
Trans. Amer. Math. Soc. Ser. B 4 (2017), 94-109
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3693108
Uniform simplicity of groups with proximal action
Światosław R. Gal and Jakub Gismatullin; with an appendix by Nir Lazarovich.
Trans. Amer. Math. Soc. Ser. B 4 (2017), 110-130
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3693109